Estamos realizando la búsqueda. Por favor, espere...


Approximation of optimal control problems in the coefficient for the p-Laplace equation. I. Convergence result

Abstract: We study a Dirichlet optimal control problem for a quasi-linear monotone elliptic equation, the so-called weighted p-Laplace problem. The coefficient of the p-Laplacian, the weight u, we take as a control in BV (O) n L8(O). In this article, we use box-type constraints for the control such that there is a strictly positive lower and some upper bound. In order to handle the inherent degeneracy of the p-Laplacian, we use a regularization, sometimes referred to as the e-p-Laplacian. We derive existence and uniqueness of solutions to the underlying boundary value problem and the optimal control problem. In fact, we introduce a two-parameter model for the weighted e-p- Laplacian, where we approximate the nonlinearity by a bounded monotone function, parametrized by k. Further, we discuss the asymptotic behavior of the solutions to the regularized problem on each (e, k)-level as the parameters tend to zero and infinity, respectively.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Kogut P., Leugering G.,

 Fuente: SIAM Journal on Control and Optimization, 2016, 54(3), 1406–1422

Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 01/06/2016

Nº de páginas: 17

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/15M1028108

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2011-22711